# SDR SWAA2022013154920

- Difficulty date: December 17, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 38,945 hours, 23,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS540 AND BL0 TO LBL24 AT PASSENGER CABIN ; 2021-567235 / [01] REPLACED SUPPORT ANGLE LOCATED BS540 AND BL0 TO LBL24 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND 51-40-02; MATERIAL USED: PN# 143A5240-35; BATCH#2021002885. SEE INDIVIDUAL SIGN OFFS BELOW; [02] REPLACED SUPPORT ANGLE LOCATED BS540 AND BL0 TO LBL24 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND 51-40-02; MATERIAL USED: PN# 143A5240-35; BATCH#2021002885. SEE INDIVIDUAL SIGN OFFS BELOW.. RII ITEM
